# SDR AALA20071319

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 30 INOPERATIVE.  SECURED LOOSE CONNECTOR PLUG FOR EMERGENCY LIGHT AT SEAT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
